# SDR SWIA200718192

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 11,571 hours, 8,496 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

THE O2 MASKS IN FORWARD LAV DEPLOYED IN FLIGHT.  RESTOWED LAV O2 MASKS.
